Just started antibiotic treatment ... can anyone offer insight?

lucyspencer

New member
Hello to you all!

I have just been diagnosed, less than a week ago, after 4 years. I have been put on Doxycycline 100mg, twice per day for 3 weeks.

So far the medication is making me feel sick, really sick. It also seems to be giving me headaches, dizziness, fatigue and blurred vision...which we're all used to as a common part of lyme disease, but this seems different and seems to be the antibiotics.

Can any of you please let me know about your own experience of taking antibiotics for lyme disease; did you suffer from any side effects; did they eventually subside or last the length of the course of treatment; did your symptoms feel any different; did you eventually feel better and was it gradual or did it happen pretty quickly?

S sorry for the questions but, like many of you, i really have no one else to turn to to ask and share stories and experiences....many thanks in advance :)

XX Lucy
 

Earthmother

New member
Hello Lucy. I've just recently started antibiotics as well. I wanted to try the Buhner protocol, but my brain fog is so bad, I can't get together everything I need, so I'm starting out on the antibiotics to see if that helps. Yes you feel bad when doing the antibiotics. it's called herxing, and I guess it's caused by a die off of the lyme. You have to get worse to get better.
 

Rayevident

New member
Hi Both,

This is normal reaction when taking doxycycline. As it breaks down the bacteria it realeases toxins into the blood. You shouldn’t experience these after 1-2 weeks and should start to feel better I took the tablets for 4 weeks and experienced this throughout the whole
Course but got less noticeable near the end of the course
 

Chancekoon

New member
I have had Lyme ten years. The antibiotic regime is a lot more than you are taking to get on top of the illness. It is cephtriaxone intra muscular( injection) that are prescribed for you to inject . 1 gram daily for two weeks and one week off for liver function tests. You will require b Cillin L A intra muscular 3 gm twice a week and 8 doxi a day. You body will throw up all sorts of weird responses. This regime went on for many years, finally one day I woke up with my memory back. But my body is suffering with serious heart disease to name a few things
 
Top